Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 133, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 25, 2016, 5:14 PM CDT for Uvalde County, Texas. It took effect at Sep 26, 2016, 2:38 AM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2016, 5:14 PM CDT (22:14 UTC)
- In effect from
- Sep 26, 2016, 2:38 AM CDT
- Expired
- Sep 27, 2016, 11:00 AM CDT
- In force
- 32 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 64 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River below Uvalde (UVLT2). The gauge peaked at 16.63 ft at Sep 26, 2016, 10:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08192000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
567
WGUS44 KEWX 252214
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT SUN SEP 25 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-261614-
/O.NEW.KEWX.FL.W.0132.160926T0109Z-160926T2318Z/
/UVAT2.2.ER.160926T0109Z.160926T0300Z.160926T1118Z.NO/
514 PM CDT SUN SEP 25 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Nueces River At Laguna.
* from this evening to Monday evening...or until the warning is cancelled.
* At 4:30 PM Sunday the stage was 2.8 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise rapidly to crest around 17.2 feet by
around 10:30 PM Sunday evening...then begin falling.
The river level is expected to fall below flood stage by Monday morning.
* Impact...At 17.0 feet...Moderate lowland flooding makes low bridges very
dangerous to motorists along Highway 55 at Hackberry Creek. The Nueces River
at Barksdale, and numerous crossings and low bridges in the headwaters and
Camp Wood Creek. Campers downstream should move themselves, vehicles, and
equipment from the banks of the river..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Laguna 7 10 2.8 Sun 04 PM 9.3 4.7 3.6 3.4 3.3
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$
TXC463-261614-
/O.NEW.KEWX.FL.W.0133.160926T1033Z-160927T1600Z/
/UVLT2.2.ER.160926T1033Z.160926T1500Z.160927T0400Z.UU/
514 PM CDT SUN SEP 25 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Nueces River Below Uvalde.
* From late Sunday night to Tuesday morning...or until the warning is cancelled.
* At 4:30 PM Sunday the stage was 3.1 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise above flood stage by early Monday morning
and continue rising to around 15.4 feet by late Monday morning. The river level
is then expected to fall below flood stage by late Monday evening.
* Impact...At 15.0 feet...Moderate flooding with livestock cut off and equipment
destroyed in lowest areas of the flood plain. Secondary roads and low bridges
are dangerous to auto traffic above Barksdale to below Carrizo Springs..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Uvalde 10 11 3.1 Sun 04 PM 13.6 8.8 4.8 4.5 4.3
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$
sbs4 follow-up statements
990
WGUS44 KEWX 260129
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 PM CDT SUN SEP 25 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-261929-
/O.EXT.KEWX.FL.W.0132.000000T0000Z-160926T2000Z/
/UVAT2.3.ER.160926T0029Z.160926T0300Z.160926T0800Z.NO/
829 PM CDT SUN SEP 25 2016
...Forecast flooding increased from Moderate to Major severity...
The flood warning continues for the Nueces River At Laguna.
* Until Monday afternoon...or until the warning is cancelled.
* At 7:30 PM Sunday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river level will rise rapidly to crest around 22.0 feet by 11 PM
Sunday evening. The river level is then expected to fall below flood stage early
Monday morning.
* Impact...At 23.0 feet...Life threatening flow is well into recreation camping
areas along the Nueces River in northern Uvalde County. Flow escapes the
mainstem two miles above the gauge, flows over right flood plain across
Highway 55, then re-enters the mainstem below Laguna. Livestock are cut off
and possibly drowned. Extremely dangerous low bridges at Highway 55 and Farm
to Market 337 near Barksdale and Camp Wood have caused several traffic
drownings..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Laguna 7 10 10.2 Sun 07 PM 4.1 3.4 3.3 3.2
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$
TXC463-261929-
/O.EXT.KEWX.FL.W.0133.160926T0738Z-160927T0940Z/
/UVLT2.3.ER.160926T0738Z.160926T1100Z.160926T2140Z.UU/
829 PM CDT SUN SEP 25 2016
...Forecast flooding increased from Moderate to Major severity...
The flood warning continues for the Nueces River Below Uvalde.
* From late Sunday evening to late Monday night...or until the warning is cancelled.
* At 7:30 PM Sunday the stage was 3.1 feet.
* Flood stage is 11.0 feet.
* Major flooding is forecast.
* Forecast...The river level is expected to rise to crest around 18.0 feet by around
7 AM Monday morning. The river level is then expected to fall below flood
stage by Monday afternoon.
* Impact...At 17.0 feet...Major flooding extends well into the flood plain.
Livestock in the flood plain should be moved to higher ground immediately.
Highways 57, 65, 85, 190, and Farm to Market 1025 are flooded and closed.
Fencing and roads are damaged..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Uvalde 10 11 3.1 Sun 07 PM 7.3 4.5 4.2 4.2
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$
sbs976
WGUS84 KEWX 261511
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1011 AM CDT MON SEP 26 2016
...The flood warning is cancelled for the following rivers in Texas...
Nueces River At Laguna Affecting Uvalde County
Frio River Below Dry Frio Affecting Uvalde County
...The flood warning continues for the following rivers in Texas...
Nueces River Below Uvalde Affecting Uvalde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-261541-
/O.CAN.KEWX.FL.W.0132.000000T0000Z-160926T2000Z/
/UVAT2.2.ER.160926T0029Z.160926T0500Z.160926T1122Z.NO/
1011 AM CDT MON SEP 26 2016
The flood warning is cancelled for
the Nueces River At Laguna.
* At 9:30 AM Monday the stage was 8.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river fell below flood stage at 6 AM Monday morning and will
continue to fall to below action stage by 3 PM Monday.
* Impact...At 10.0 feet...Minor lowland flooding reaches low water crossings on
Highway 55 above Barksdale on Hackberry Creek. The Nueces River crossing at
Barksdale is very dangerous. East of Camp Wood Farm to Market 337 crosses Camp
Wood Creek in three places. Vehicular related drownings have occurred at all
these sites..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Laguna 7 10 8.6 Mon 09 AM 4.9 4.0 3.6 3.3 3.2
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$
TXC463-270911-
/O.EXT.KEWX.FL.W.0133.000000T0000Z-160927T2040Z/
/UVLT2.2.ER.160926T0921Z.160926T1600Z.160927T0840Z.UU/
1011 AM CDT MON SEP 26 2016
The flood warning continues for
the Nueces River Below Uvalde.
* At 9:30 AM Monday the stage was 16.1 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river is expected to crest at around 16.2 feet at 11 AM
Monday morning and begin falling rapidly. The river is expected to fall
to below moderate flood stage by 3 PM Monday afternoon...and then fall
below flood stage by 4 AM Tuesday morning...before finally falling below
action stage by 7 AM Tuesday morning.
* Impact...At 17.0 feet...Major flooding extends well into the flood plain.
Livestock in the flood plain should be moved to higher ground immediately.
Highways 57, 65, 85, 190, and Farm to Market 1025 are flooded and closed.
Fencing and roads are damaged..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Uvalde 10 11 16.1 Mon 09 AM 10.0 5.3 4.5 4.3 4.3
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$
TXC463-261541-
/O.CAN.KEWX.FL.W.0135.000000T0000Z-160926T2140Z/
/UDET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT MON SEP 26 2016
The flood warning is cancelled for
the Frio River Below Dry Frio.
* At 9:30 AM Monday the stage was 6.9 feet.
* Flood stage is 12.0 feet.
* Forecast...No flooding is expected. The river crested
below action stage at 9.3 feet at 3 AM Monday morning
and has been falling rapidly.
This is the last forecast for this event.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Dry Frio 10 12 6.9 Mon 09 AM 4.3 3.1 3.0 3.0 3.0
&&
LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
2873 9920 2893 9924
$$
BMW801
WGUS84 KEWX 270147
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT MON SEP 26 2016
...The flood warning continues for the following rivers in Texas...
Nueces River Below Uvalde Affecting Uvalde County
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-271600-
/O.EXT.KEWX.FL.W.0133.000000T0000Z-160927T1600Z/
/UVLT2.2.ER.160926T0921Z.160926T1630Z.160927T0400Z.UU/
847 PM CDT MON SEP 26 2016
The flood warning continues for the Nueces River Below Uvalde.
* At 8:30 PM Monday the stage was 12.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by late Monday
evening.
* Impact...At 11.0 feet...Minor lowland flooding nine miles southwest of Uvalde
closes the Farm to Market 481 bridge floor. Livestock in the flood plain
should be moved to higher ground..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Uvalde 10 11 12.3 Mon 08 PM 8.6 5.4 4.5 4.2 4.2
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$
TXC127-271946-
/O.EXT.KEWX.FL.W.0144.160928T1949Z-000000T0000Z/
/ASRT2.3.ER.160928T1949Z.160930T1200Z.000000T0000Z.NO/
847 PM CDT MON SEP 26 2016
The flood warning continues for the Nueces River Near Asherton.
* At 8:30 PM Monday the stage was 1.7 feet.
* Flood stage is 20.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by Wednesday early afternoon and continue to
rise to near 28.6 feet by Friday morning.
* Impact...At 29.0 feet...Widespread major flooding threatens livestock over a
large area of the flood plain. A mile of Farm to Market 190 near the river is
flooded and flow is within a foot of the Farm to Market 190 bridge floor over
the Nueces River. The Nueces River and Turkey Creek are a mile and a half wide
south and west of Carrizo Springs.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Asherton 18 20 1.7 Mon 08 PM 2.0 13.4 27.0 28.6 27.4
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$
sbs862
WGUS84 KEWX 270731
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
231 AM CDT TUE SEP 27 2016
...The flood warning is cancelled for the following rivers in Texas...
Nueces River Below Uvalde Affecting Uvalde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-270801-
/O.CAN.KEWX.FL.W.0133.000000T0000Z-160927T1600Z/
/UVLT2.2.ER.160926T0921Z.160926T1630Z.160927T0536Z.UU/
231 AM CDT TUE SEP 27 2016
The flood warning is cancelled for
the Nueces River Below Uvalde.
* At 1:30 AM Tuesday the stage was 10.8 feet and falling.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to 5.4 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Tue Wed Thu Fri Sat
Uvalde 10 11 10.8 Tue 01 AM 10.2 5.4 4.3 3.6 3.4
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 25, 4:22 PM CDT, 52 minutes earlier.
Area forecast discussion, Sep 25, 4:22 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 422 PM CDT SUN SEP 25 2016 .SHORT TERM (Tonight through Monday Night)... The complex of showers and thunderstorms that continues to track E-NE along the Escarpment on the cool side an outflow boundary continues to produce up to 2 inches of rain per hour. The storms are becoming less organized as the cold pool has propagated away from better dynamic support aloft associated with a cutoff mid-to- upper level low retrograding in the Mexican state of Sonora. Although an MCV that briefly developed over the western Hill Country has dissipated, there still is plenty of instability south of the surface boundary where temperatures have warmed to around 90 degrees. In addition, differential heating on both sides of this boundary may also be generating frontogenetical forcing that combined with southerly flow up the Escarpment, will continue to encourage additional scattered to widespread showers and thunderstorms through early evening. Thus, the Flash Flood Watch has been extended east by one row of counties in the Hill Country to account for heavier rainfall totals. Along and east of I-35, lower 1-3 inch totals are expected through this evening as storms should move fast enough to prevent higher totals. Heavier rainfall totals did occur over the western Hill Country and Edwards Plateau this morning where widespread 2-4 inch totals fell with isolated areas receiving over 6 inches. The hardest hit area appears to be in eastern Edwards County where up to 8 inches of rain has fallen causing the closure of all roads into and out of Rocksprings. Heavy rain has also prompted closures in parts of Real and Kinney Counties. These areas have stabilized in the wake of the complex that passed through as stratiform rain falls, so additional convective development is not expected there for the next few hours. However, stronger isentropic ascent will arrive this evening as the synoptic cold front along the TX-OK border arrives and clearing prior to sunset may allow destabilization to occur. Any additional rainfall would accentuate ongoing flooding in these areas, so the Flash Flood Watch remains in effect there. The greatest potential for locally heavy rainfall through Monday morning is in the Rio Grande Plains, particularly along and south of the weak surface boundary oriented near US Highway 57. Although the cutoff low is retrograding further to the west, it has kicked off a shortwave that is helping generate showers and thunderstorms in Coahuila. All models continue to lag behind the actual progression of this system, but a few hi-res models continue to suggest that some training of storms could occur along the surface boundary with additional dynamic support aloft from the shortwave. Thus, we have included Maverick, Zavala, Dimmit, and Frio Counties, but the threat should remain low in over the next few hours if the surface boundary continue to propagate south and east. As the storms over Mexico expand and move north as they deepen by this evening, heavier convective rainfall may occur over the Rio Grande Plains and move into Val Verde County and the Edwards Plateau as rain becomes more stratiform in nature. However, confidence is low in this solution given all models continue to be less progressive with the overall system and front than has occurred today, and the passage of the front would reduce the heavy rainfall threat. Scattered to widespread rain showers with isolated thunderstorms will be possible across the region tomorrow due to isentropic ascent allowing for moisture to overrun the front. However, rain totals should remain below a quarter inch for most areas except closer to the Rio Grande Plains where heavier rainfall closer to an inch will be possible. Cloud cover and N-NE winds will cause much cooler high temperatures in the 70s and lower 80s on Monday with perhaps upper 60s in the Edwards Plateau. && .LONG TERM (Tuesday through Sunday)... More tranquil and pleasant fall weather is on the way once rain chances end from northeast to southwest Monday evening through Tuesday. An upper level ridge will materialize between the retrograding closed low in the Pacific and another closed low digging from the Midwest into the Southeast U.S. by Wednesday. This digging low will allow reinforcing shots of cooler air to keep temperatures slightly below normal in the 80s with clear skies and dry conditions through next weekend. Low temperatures will be in the mid 50s to mid 60s for much of next week due to clear skies and continued weak northerly winds overnight. The best time of year weather-wise in South Central Texas has arrived! && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 69 77 63 79 63 / 70 50 20 10 - Austin Bergstrom Intl Airport 69 78 63 80 61 / 70 50 20 10 - New Braunfels Muni Airport 69 78 63 81 62 / 70 60 30 20 10 Burnet Muni Airport 65 72 60 77 60 / 80 50 20 10 - Del Rio Intl Airport 68 72 60 72 62 / 70 70 60 30 10 Georgetown Muni Airport 67 74 62 78 60 / 80 40 20 10 - Hondo Muni Airport 70 78 63 80 63 / 80 60 40 20 10 San Marcos Muni Airport 69 78 63 80 62 / 70 50 30 20 10 La Grange - Fayette Regional 71 82 67 82 64 / 70 50 20 10 10 San Antonio Intl Airport 70 78 64 80 63 / 80 60 40 20 10 Stinson Muni Airport 72 80 66 82 65 / 70 60 40 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for the following counties: Bandera...Dimmit...Edwards...Frio...Gillespie...Kerr... Kinney...Maverick...Medina...Real...Uvalde...Val Verde...Zavala. && Mesoscale/Aviation...26 Synoptic/Grids...LH Public Service/Data Collection...Williams
Hazardous weather outlook, Sep 25, 4:44 AM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 AM CDT SUN SEP 25 2016 TXZ171>173-183>194-202>209-217>225-228-260945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 AM CDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. HEAVIEST RAINFALL IS EXPECTED GENERALLY WEST OF HIGHWAY 83. SOME HEAVY RAINFALL HAS ALREADY DEVELOPED OVER PARTS OF THE SOUTHERN EDWARDS PLATEAU...AND A FLASH FLOOD WATCH IS IN EFFECT FOR VAL VERDE...EDWARDS...REAL...KINNEY...AND UVALDE COUNTIES THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOCALLY HEAVY RAINFALL AND FLOODING WILL REMAIN POSSIBLE OVER WESTERN PORTIONS OF SOUTH CENTRAL TEXAS THROUGH MONDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER THE WEEKEND AND INTO EARLY NEXT WEEK.
In the hours before
Local storm report, Sep 25, 2:00 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 PM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM FLASH FLOOD ROCKSPRINGS 30.02N 100.21W
09/25/2016 EDWARDS TX LAW ENFORCEMENT
ALL ROADS COMING IN AND OUT OF ROCKSPRINGS ARE CLOSED
DUE TO WATER OVER ROADWAYS MAKING THEM IMPASSABLE.
&&
EVENT NUMBER EWX1600652
BMWLocal storm report, Sep 25, 2:52 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 PM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD BRACKETTVILLE 29.32N 100.41W
09/25/2016 KINNEY TX LAW ENFORCEMENT
FM 674 AND FM 334 ARE CLOSED DUE TO FLOODING.
&&
EVENT NUMBER EWX1600653
BFLocal storm report, Sep 25, 3:00 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 2 SE NELSON CITY 29.86N 98.78W
09/25/2016 M1.82 INCH KENDALL TX COCORAHS
5 MILES NW OF BOERNE... RAIN FELL IN 45 MINUTES
&&
EVENT NUMBER EWX1600654
BMWLocal storm report, Sep 25, 3:42 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 PM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM FLASH FLOOD 13 NW BRACKETTVILLE 29.45N 100.56W
09/25/2016 KINNEY TX LAW ENFORCEMENT
FM 3008 CLOSED DUE TO FLOODING IN NORTHWESTERN KINNEY
COUNTY.
&&
EVENT NUMBER EWX1600655
BFLocal storm report, Sep 25, 3:45 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 2 ENE SHAVANO PARK 29.60N 98.52W
09/25/2016 M1.32 INCH BEXAR TX TRAINED SPOTTER
RAIN FELL IN AN HOUR AND A HALF
&&
EVENT NUMBER EWX1600656
BMWLocal storm report, Sep 25, 4:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 PM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FLOOD GARNER STATE PARK 29.57N 99.74W
09/25/2016 UVALDE TX TRAINED SPOTTER
VIDEO CLIP RECEIVED SHOWED FRIO RIVER OUT OF ITS BANKS
AND FLOWING SWIFTLY AT GARNER STATE PARK DUE TO RECENT
HEAVY RAINS
&&
EVENT NUMBER EWX1600657
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 12:17 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick, Real, Uvalde, Val Verde | 3 hr |
| Sep 25, 3:22 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bexar, Comal, Dimmit, Edwards and 15 more | 35 hr |
| Sep 25, 8:50 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Sep 25, 9:13 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Sep 25, 9:33 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 2 hr |
| Sep 25, 10:27 AM CDT | Special Weather Statement | EWX | Uvalde | 48 min |
| Sep 25, 11:51 AM CDT | Flash Flood Warning | EWX | Bandera, Edwards, Kerr, Kinney, Real, Uvalde | 6 hr |
| Sep 25, 12:22 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| Sep 25, 12:55 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina | 3 hr |
| Sep 25, 2:19 PM CDT | Flash Flood Warning | EWX | Kinney | 4 hr |
| Sep 25, 2:21 PM CDT | River Flood Warning | EWX | Kinney, Uvalde | 15 hr |
| Sep 25, 3:21 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 3 hr |
| Sep 25, 5:04 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| Sep 25, 5:14 PM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Sep 25, 6:12 PM CDT | Special Weather Statement | EWX | Atascosa | 33 min |
| Sep 25, 6:19 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar | 3 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.